the medication again and reduced the dose to 800mg daily because I thought that the drug might have some side ...Hi Doctor ,myself Tijo ,diagnosed chrons disease in 2005 and was on medication mesalamine 800mg tid ...
on hydrocodone/APAP 5/500 (been on for 5 mo.), skelaxin 800 mg (been on for 5 mo.), phendimetrazine 35 mg (been on for appr. 3 weeks). I am obviously going to stop taking all of them. What are the possible sideeffects ...
symptoms again. I am also on 800mg of theophylline/day. The sideeffects from these medications are almost ...I have been prescribed prednisone daily to help with my asthma symptoms . I am currently taking ...
health. aswell as depression . After reading online I have found there to be MANY side-effects for this particular medicine , including risk of death. Should I be worried about anything ? I dont want to take ...
Hi, The most common sideeffect of the pill is breakthrough bleeding or spotting, which is when a woman bleeds in the weeks she's taking active pills.
Other common sideeffectsinclude:nausea,headaches,breast soreness,acne,decreased libido,depression,moodiness,weight gain
Hope this helps you. Please do write back if you have any additional concerns.
What is the sideeffect of the Gym?
joint and muscle injury if done excessively and not under supervision.
What are the sideeffects of tonact 10
Tonact is a cholesterol lowering medicine . Usually it is well tolerated by most . Sideeffects are Muscle pain , Weakness , Jaundice , Nausea , which happens on long term usage of the medicine . BUt generally its a safe medicine to take .